Mathematics of computation. Volume 78, Number 265, 2009
Contents of Volume 78, Number 265 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Superconvergent discontinuous Galerkin methods for second-order elliptic problems Bernardo Cockburn; Johnny Guzmán; Haiying Wang Mat...
Guardat en:
Autor principal: | American Mathematical Society |
---|---|
Format: | Article |
Idioma: | English |
Publicat: |
American Mathematical Society
2009
|
Matèries: | |
Accés en línia: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/438 |
Etiquetes: |
Afegir etiqueta
Sense etiquetes, Sigues el primer a etiquetar aquest registre!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Ítems similars
-
Mathematics of computation. Volume 78, Number 268, 2009
per: American Mathematical Society
Publicat: (2009) -
Mathematics of computation. Volume 78, Number 266, 2009
per: American Mathematical Society
Publicat: (2009) -
Mathematics of computation. Volume 78, Number 267, 2009
per: American Mathematical Society
Publicat: (2009) -
Journal of the American Mathematical Society. Volume 22, Number 4, 2009
per: American Mathematical Society
Publicat: (2009) -
Journal of the American Mathematical Society. Volume 22, Number 1, 2009
per: American Mathematical Society
Publicat: (2009)